Note on decompositions of metrizable spaces I
Fundamenta Mathematicae (1977)
- Volume: 95, Issue: 2, page 95-103
- ISSN: 0016-2736
Access Full Article
topHow to cite
topPol, Roman. "Note on decompositions of metrizable spaces I." Fundamenta Mathematicae 95.2 (1977): 95-103. <http://eudml.org/doc/215032>.
@article{Pol1977,
author = {Pol, Roman},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {2},
pages = {95-103},
title = {Note on decompositions of metrizable spaces I},
url = {http://eudml.org/doc/215032},
volume = {95},
year = {1977},
}
TY - JOUR
AU - Pol, Roman
TI - Note on decompositions of metrizable spaces I
JO - Fundamenta Mathematicae
PY - 1977
VL - 95
IS - 2
SP - 95
EP - 103
LA - eng
UR - http://eudml.org/doc/215032
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.